Journal of Commutative Algebra

Comultiplication modules over commutative rings

Yousef Al-Shaniafi and Patrick F. Smith

Full-text: Open access

Article information

Source
J. Commut. Algebra Volume 3, Number 1 (2011), 1-29.

Dates
First available in Project Euclid: 10 March 2011

Permanent link to this document
http://projecteuclid.org/euclid.jca/1299766395

Digital Object Identifier
doi:10.1216/JCA-2011-3-1-1

Mathematical Reviews number (MathSciNet)
MR2782697

Zentralblatt MATH identifier
06030511

Citation

Al-Shaniafi, Yousef; Smith, Patrick F. Comultiplication modules over commutative rings. J. Commut. Algebra 3 (2011), no. 1, 1--29. doi:10.1216/JCA-2011-3-1-1. http://projecteuclid.org/euclid.jca/1299766395.


Export citation

References

  • D.D. Anderson, Some remarks on multiplication ideals, Math. Japonica 4 (1980), 463-469.
  • D.D. Anderson and Y. Al-Shaniafi, \t Multiplication modules and the ideal $\theta(M)$, Comm. Algebra, 30 (2002), 3383-3390.
  • D.D. Anderson and M. Winders, Idealization of a module, J. Commut. Algebra 1 (2009), 3-56.
  • F.W. Anderson and K.R. Fuller, Rings and categories of modules, Springer-Verlag, New York, 1974.
  • H. Ansari-Toroghy and H. Farshadifar, The dual notion of multiplication modules, Taiwanese J. Math. 11 (2007), 1189-1201.
  • –––, Comultiplation modules and related results, Honam Math. J. 30 (2008), 91-99.
  • –––, On endomorphisms of multiplication comultiplation modules, Arch. Math. (Brno) 44 (2008), 9-15.
  • –––, On comultiplication modules, Korean Ann. Math. 25 (2008), 57-66.
  • H. Ansari-Toroghy, H. Farshadifar and M. Mast-Zohouri, Some remarks on multiplication and comultiplication modules, Inter. Math. Forum 4 (2009), 287-291.
  • A. Barnard, Multiplication modules, J. Algebra 71 (1981), 174-178.
  • Z.A. El-Bast and P.F. Smith, Multiplication modules, Comm. Algebra 16, (1988), 755-779.
  • C. Faith, Algebra II Ring theory, Springer-Verlag, Berlin, 1976.
  • –––, Rings and things and a fine array of twentieth century associative algebra Second Edition, Math. Surv. Mono. 65, American Mathematical Society, Rhode Island, 2004.
  • C. Faith and P. Menal, A counter example to a conjecture of Johns, Proc. Amer. Math. Soc. 116 (1992), 21-26.
  • –––, The structure of Johns rings, Proc. Amer. Math. Soc. 120 (1994), 1071-1081; erratum ibid 125 (1997), 1247.
  • J.W. Fisher, Finiteness conditions for projective and injective modules, Proc. Amer. Math. Soc. 40 (1973), 389-394.
  • C.R. Hajarnavis and N.C. Norton, On dual rings and their modules, J. Algebra 93 (1985), 253-266.
  • I. Kaplansky, Dual rings, Annals Math. 49 (1948), 689-701.
  • J.C. McConnell and J.C. Robson, Noncommutative Noetherian rings, Wiley-Interscience, Chichester, 1987.
  • W.K. Nicholson and M.F. Yousif, On dual rings, New Zealand J. Math. 28 (1999), 65-70.
  • –––, Quasi-Frobenius rings, Cambridge Tracts Math. 158, Cambridge University Press, Cambridge, 2003.
  • R.Y. Sharp, Steps in commutative algebra, London Math. Soc. Student Texts 19, Cambridge University Press, Cambridge, 1990.
  • D.W. Sharpe and P. Vamos, Injective modules, Cambridge Tracts Math. 62, Cambridge University Press, Cambridge, 1972.
  • S. Singh and Y. Al-Shaniafi, Multiplication modules, Comm. Algebra 29 (2001), 2597-2609.
  • –––, A companion ideal of a multiplication module, Period. Math. Hungar. 46 (2003), 1-8.
  • S. Singh and F. Mehdi, Multiplication modules, Canad. Math. Bull. 22 (1979), 93-98.
  • P.F. Smith, Some remarks on multiplication modules, Arch. Math. 50 (1988), 405-422.
  • R. Wisbauer, Foundations of module and ring theory, Gordon and Breach, Philadelphia, 1991.